# SDR CALA9901548

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-1 DOOR EXTERNAL SKIN DENTED.  THE DENTED AREAS WERE CUT OUT AND REPAIR DOUBLERS WERE INSTALLED IAW SRM 52-00-01, FIGURE 203.
